# SDR UPS97824415

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 365-370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, STRINGER END FITTING IS CRACKED AT APPROX XRS 365-370  LOWER STRINGER 66 LEFT WING.  REMOVED CRACKED END FITTING AND INSTALLED NEW FITTING IAW DC8 SRM 51-3-2  AND 51-1-21.
